Skin Condition

I have a skin condition known as hidradenitis suppurativa. It's a severe form of acne; I get these huge ugly pus filled bumps on my armpits.
My doctor told me that there is no cure and I can only do what I've been doing to lessen the symptoms. I've had this problem for almost two years; the bumps just fade and then they reappear more painful than ever. I don't shave or use deodorant anymore. Despite washing twice daily, I smell. It embarrassed me that a complete stranger tried to educate me about body odor and deodorant.
I wear baggy clothing in an attempt to avoid the bumps. I'm to embarrassed to tell people that when they comment that I look like a hobo.
I'm not overweight to the point where my skin rubbing together is a potential cause. I have no clue why they keep returning.
If this is permanent I don't want to live; I don't think I've ever been more sad. Does that make me superficial?
I don't know what else to do.

Tags:
Report this

3 Comments

  • newest
  • oldest
  • most replies
  • most popular
  • You're allergic to something. Go to a natropath (NOT a conventional doctor because they don't know anything) and find out what it is you're allergic to, then quit eating it. You'll be feeling better in days.

  • You're not alone and you're not superficial. You're human and you just need to take care of this. My friend has a mild case. She went on a strict diet with help of a nutritionist and found success. She just ate really clean. She tried juicing as well. But mainly just removed sugar/pasta/dairy out of her diet. It took about 3 months for her to notice a big change. She also switched her detergent and soap to natural based products. Try using the crystal deodarants that are sold in Whole Foods, that can be effective too.

  • My brother had that , doctor said it was from him using a new deodorant . Try using a new one .., I remember him saying he was using a spray deodorant , since than he had those moles or bumps inside of armpit .,

Account Login
Signup
Is this post inapropriate?
Is this comment inapropriate?
Delete this post?